# SDR UIEA2019082765296

- Difficulty date: August 26, 2019
- Submitted: August 27, 2019
- Operation: Air carrier
- Aircraft: N1049A
- Make and model: Boeing 767-36N
- Aircraft serial: 30109
- Aircraft time: 81,954 hours, 11,353 cycles
- System (JASC): 2612 · Fire Detection
- Part: Status Message
- Condition: False Indication
- Location: Rt Fire Loop
- Stage of operation: NR
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

R ENG FIRE LOOP NR 1 STATUS MESSAGE.  PERFORMED FIRE DETECTION BITE PROCEDURE PER AMM FIM TASK 26-11 FT 806 AND FIM 26-11-00/101, FIG 104. MSG CLEARED, SYSTEM TEST OK, AND NO FAULTS NOTED.
